# SDR AALA202407230493

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 11,599 hours, 4,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 2AB FORWARD EMERGENCY LIGHT ON END BAY INOPERATIVE. INSTALLED CORRECT CONNECTORS P1 AND P2. OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
